# SDR USAASB02200

- Difficulty date: November 3, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A06EE0260T
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 794 - AFTER TAKEOFF AND GEAR RETRACTION FROM CLT, EN ROUTE TO SYR, CREW REPORTED THE LOSS OF SYSTEM 'A' HYDRAULICS DURING FLAP RETRACTION FROM 5 UNITS TO 1 UNIT.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE RIGHT MLG RETRACT ACTUATOR FLEX LINE LEAKING FROM A HOLE WORN IN THE LINE.  REMOVED AND REPLACED THE FLEX LINE.  PERFORMED GEAR SWING PER MM 32-32-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
